# SDR UALA2009062401788

- Difficulty date: June 23, 2009
- Submitted: June 28, 2009
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 65,521 hours, 19,095 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Charger
- Part number: 425402
- Part serial: 110
- Condition: Failed
- Location: Apu Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.  REPLACED BLOWN APU AIR SURGE DUCT & CLAMP.  REPLACED APU BATTERY & BATTERY CHARGER.
